# SDR QXEA9902693

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 387 - 405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT SURFACE CORROSION ON RIVET HEADS AND WEB PLATE FROM RIGHT-HAND OUTBOARD SEAT TRACK TO STRINGER 23, BETWEEN FRAMES 387.350 AND 405.737. REPAIRED IAW DHC-8 SRM 51-40-11.
